# SDR SWAA2021071281453

- Difficulty date: June 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BAFFLE BS 500A-500B LBL 25 WL 156 IS CRACKED AT FASTENER HOLE ; / [01] LOCATED AND DRILLED NEW INTERCOSTAL PER SRM 51-40-05-0G-0 AND DWG 143A7505; [02] REMOVED INTERCOSTAL PER SRM 51-40-02-0G-0; [03] UPDATED MEASUREMENT; [04] UPDATED MEASUREMENT TABLE; [05] LOCATED AND DRILLED NEW INTERCOSTAL PER SRM 51-40-05-0G-0 AND DWG 143A7505; [06] VERIFIED LOCATE AND DRILL OF NEW INTERCOSTAL PER SRM 51-40-05 AND DWG 143A7505; [07] OK TO INSTALL NEW INTERCOSTAL BS 500A-500B LBL WL 156; [08] VERIFIED OK TO INSTALL; [09] OK TO INSTALL INTERCOSTAL/ BAFFLE; [10] INSTALLED INTERCOSTAL PER SRM 51-40-02-0G-0; AND DWG 143A7505; [11] VERIFIED INSTALL; [12] VERIFIED INSTALLED INTERCOSTAL PER SRM 51-40-02-0G-0; AND DWG 143A7505; [13] COMPLETED
